MathSciNet Relay Station
MathSciNet bibliographic data
MR1503181 Contributed Item
Cairns, Stewart S. On the triangulation of regular loci. Ann. of Math. (2) 35 (1934), no. 3, 579–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement